MAUDE Adverse Event Report: TELCARE, LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER

TELCARE, LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER
Model Number TM0009
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected power cord was returned and evaluated.It was found that the side of the power cord wall adapter cube containing prongs was separated from the rest of the wall adapter cube and separated into two pieces.There was evidence of fracturing between the separated pieces of the wall adapter cube.A review of production records associated with the product found no likely contributing factors.The damaged power cord will be returned to the original supplier for further investigation into likely root cause.
 
Event or Problem Description
Patient contacted customer support to allege that the power cord for their biotel blood glucose meter was damaged.The patient alleged that the prongs separated from the power cord wall adapter as it was being removed from a wall outlet.There was no allegation of injury, and no medical attention was sought.
 
Additional Manufacturer Narrative
The affected power cord was returned and evaluated.It was found that the side of the power cord wall adapter cube containing prongs was separated from the rest of the wall adapter cube and separated into two pieces.There was evidence of fracturing between the separated pieces of the wall adapter cube.A review of production records associated with the product found no likely contributing factors.The damaged power cord was returned to the original supplier for further investigation.Supplier investigation concluded that the charger damage was likely the result of degradation from material aging, repeated expansion and contraction fluctuations in temperature while charging, and possible misuse such as dropping the charger.

Brand Name
CONNECTED BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
CONNECTED BLOOD GLUCOSE METER
Manufacturer (Section D)
TELCARE, LLC
600 west ridge road
linwood PA 19061
Manufacturer (Section G)
TELCARE, LLC
600 west ridge road
linwood PA 19061
Manufacturer Contact
julie doherty
600 west ridge road
linwood, PA 19061
MDR Report Key21140068
Report Number3008514395-2025-00001
Device Sequence Number6957956
Product Code NBW
UDI-Device Identifier00859519002407
UDI-Public(01)00859519002407
Combination Product (Y/N)N
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTM0009
Device Catalogue NumberTM0009
Device Lot NumberN/
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date01/13/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexFemale